# SDR MASA200500996

- Difficulty date: December 5, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 5,658 hours, 4,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Caution Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6017 PHX - PAX DOOR CAUTION MESSAGE.  OPS CHECKED GOOD.
